# SDR ASAA2022060538584

- Difficulty date: June 5, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 2,368 hours, 717 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 7072086010
- Part serial: 6505150206147
- Condition: Failed
- Location: Aft Cargo Compar
- Part time: 1,806 hours, 535 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILS TO START - TWO ATEMPTS FAILED. GROUNDED - YES. INTERROGATED APU VIA OMF FOUND FAULT CODE MX MESSAGE 49-61144. ECU INTERNAL FAILURE. REMOVED AND REPLACED APU ECU REF B737-9 AMM 49-61-12.
